# SDR AALA202407297991

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 90,712 hours, 11,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT DOOR 3L AND 3R NOT WORKING.   MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M33406 IAW AMM 33-51-06.
